A branch-and-bound algorithm for finding all optimal solutions of the assignment problem

Fu, Z and Eglese, R W and Wright, M B (2007) A branch-and-bound algorithm for finding all optimal solutions of the assignment problem. Asia-Pacific Journal of Operational Research, 24 (6). pp. 831-839. ISSN 0217-5959

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Asia-Pacific Journal of Operational Research
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44785
Deposited By:
Deposited On:
11 Jul 2011 18:21
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:28